Comptes rendus de l’Acade'mie bulgare des Sciences, Vol 73, No3, pp.331-338
Bi-slant Submersions from Kenmotsu Manifolds onto Riemannian Manifolds
Hülya Gün Bozok
In this study, bi-slant submersions from Kenmotsu manifolds onto Riemannian manifolds are introduced. Then necessary and sufficient conditions for the maps to have totally geodesic fibres are researched. Also, the geometry of foilation and the integrability of distributions are investigated.
Key words: Riemannian submersion, bi-slant submersion, Kenmotsu manifold